The full phase space of a model in the Calogero-Ruijsenaars family

Fehér, László Gyula, Görbe, Tamás Ferenc: The full phase space of a model in the Calogero-Ruijsenaars family.
JOURNAL OF GEOMETRY AND PHYSICS, 115. pp. 139-149. ISSN 0393-0440 (2017)

[img] Text
1603.02877.pdf - Accepted Version
Restricted access: Registered users only

Download (213kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY AND PHYSICS
Date: 2017
Volume: 115
Page Range: pp. 139-149
ISSN: 0393-0440
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3074172
DOI id: https://doi.org/10.1016/j.geomphys.2016.04.018
Date Deposited: 2019. Feb. 13. 12:32
Last Modified: 2019. Feb. 13. 12:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14647
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year